MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Level 1 Fast Flow Fluid Warmer; warmer, Blood, non-Electromagnetic Radiation

ICU Medical Healthcare Manufacturing S.A. de C.V. Level 1 Fast Flow Fluid Warmer; warmer, Blood, non-Electromagnetic Radiation
Catalog Number 8002950
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
Level 1 Fast Flow Fluid Warmer
Common Device Name
warmer, Blood, non-Electromagnetic Radiation
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
carretera miguel alemán km21.7
parque industrial monterrey
apodaca nuevo leon NA 66603
MX  66603
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50903381
Report Number9616567-2026-00039
Device Sequence Number16128957
Product Code BSB
UDI-Device Identifier50695085829506
UDI-Public(01)50695085829506(11)260423
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8002950
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient Weight204 LB
Patient RaceWhite